# SDR QXEA200501182

- Difficulty date: August 20, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 8,575 hours, 6,258 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BIL, ON PUSH BACK FOR FLIGHT 4311, THE DUCT MON FAULT MESSAGE APPEARED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 36-21-7B, RSI 349850.  AIRCRAFT RETURNED TO SERVICE.
